# SDR SWIA200412757

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,974 hours, 10,813 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0526
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,844 hours, 4,591 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE WHEN SELECTING FLAPS AT 45 DEGREES.  REMOVED AND REPLACED FLAP PDU IAW MM 27-52-01.  OPS CHECKS GOOD.
